# SDR UIEA2012041200121

- Difficulty date: April 11, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 53,605 hours, 8,032 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 65B11154416
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING AN "A" CHECK INSPECTION OF THE RT WING FIXED T/E INBD SPOILERS SUPPORT RIBS, A 1.5 INCHES LONG CRACK WAS FOUND ON THE WEB OF THE INBD SUPPORT RIB ASSY AT WBL 255.692.  THE DAMAGE EXCEEDED THE LIMITS OF THE SRM 57-51-02, FIGURE 101.   CRACK REPAIRED IAW SRM 51-70-13, REPAIR 1.
